Increased haze level 9 months post-LASEK.

Post your questions and start your research in this forum if more than three months ago you had any type of surgery to reduce the need for glasses and contacts.

Increased haze level 9 months post-LASEK.

Postby leo » Sat Jan 13, 2007 8:12 am

Dear Doctors,

I had LASEK in May 2006. Both eyes were -4.00 before surgery.

It has been ok until a few weeks ago when all of a sudden my right eye began to get very blurry. I had eye check up, the doctor said this is due to the haze level has increased in my right eye. so while my left eye is still haze level 1 (vision 20/20) but my right eye is now haze level 2 (vision 20/40). i couldn't even see things in the near distance with my right eye.

my question is why all of a sudden after 9 months of surgery one of my eye's haze level has increased? what could be the possible causes?

what is the treatment for it? the doctor said FML or Flarex is too weak as i have been using them for the last nine months, and now he needs to use stronger steroid, which involves monitor my eye pressure on a daily basis, what is your view on that?

Thanks very much for your time doctor and i look forward to your professional advice.

best regards,

Leo
leo
 
Posts: 6
Joined: Tue May 30, 2006 9:07 pm

Postby LasikExpert » Sun Jan 14, 2007 1:34 am

I believe it may be wise to arrange a second opinion from a corneal specialist to determine why you are experiencing haze and why you have been required to use steroids for so long.
Glenn Hagele
Volunteer Executive Director
USAEyes

Lasik Info &
Lasik Doctor Certification

I am not a doctor.
LasikExpert
Site Admin
 
Posts: 3309
Joined: Fri May 12, 2006 6:43 am
Location: California

POST Lasek

Postby leo » Mon Jan 15, 2007 12:14 pm

I believe the reason I have been using steroids for so long is becasue i was having Haze all the time and steriod never been able to get rid of haze completely. so how long should I use steroids for? is there a problem if i keep using steroids for a long time?

many thanks for your help on this.
leo
 
Posts: 6
Joined: Tue May 30, 2006 9:07 pm

Postby LasikExpert » Wed Jan 24, 2007 7:05 pm

Using steroids for a long time can be a problem. One issue is a raise in intraocular pressure (IOP). Of course, an alternative to using the steroids can be worse. You probably need to discuss this with a corneal specialist.
Glenn Hagele
Volunteer Executive Director
USAEyes

Lasik Info &
Lasik Doctor Certification

I am not a doctor.
LasikExpert
Site Admin
 
Posts: 3309
Joined: Fri May 12, 2006 6:43 am
Location: California


Return to Had It A While Ago

Who is online

Users browsing this forum: Bing [Bot] and 0 guests